# SDR ZZDA2011080

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 FWD EMERGENCY LIGHT MISSING BULBS & LENS.  INSTALLED LAMP AND LENS IAW B717 MM 33-51-04.
